MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F DL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER, 5F DL, 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recz3288 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (recz3288) have been reported from the same facility.
 
Event or Problem Description
It was reported that the rn trimmed the picc at 40 cm and when placing the picc she saw the sherlock stylet icon go downward but never saw and changes with the p-wave.It was stated the rn attempted some troubleshooting but saw no changes in the p-wave.Rn said she second guessed her measurements so called for another picc kit.The rn left some additional length on the new picc used and while placing the picc "immediately saw changes in the p-wave as she advanced the catheter." the second picc was placed successfully.Another rn stated she too had "a similar experience recently" with the same lot.This report addresses the second event that was "similar" to the first with no further details.

Brand Name
POWERPICC SOLO CATHETER, 5F DL, 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8961291
Report Number3006260740-2019-02597
Device Sequence Number16796674
Product Code LJS
UDI-Device Identifier00801741137631
UDI-Public(01)00801741137631
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000590A
Device Lot NumberRECZ3288
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1